IJDVL Home  
 

CASE REPORT
[View FULLTEXT]   
Year : 1992  |  Volume : 58  |  Issue : 4  |  Page : 283-284

Striae atrophicans due to topical fluocinolone acetonide

Ramji Gupta 
 

Correspondence Address:
Ramji Gupta


A 27-year old woman developed striae atrophicans on her left posterior axillary fold 25 days after daily local massage of fluocinolons acetonide 0.1%.


How to cite this article:
Gupta R. Striae atrophicans due to topical fluocinolone acetonide.Indian J Dermatol Venereol Leprol 1992;58:283-284


How to cite this URL:
Gupta R. Striae atrophicans due to topical fluocinolone acetonide. Indian J Dermatol Venereol Leprol [serial online] 1992 [cited 2020 Jul 12 ];58:283-284
Available from: http://www.ijdvl.com/article.asp?issn=0378-6323;year=1992;volume=58;issue=4;spage=283;epage=284;aulast=Gupta;type=0


 

Sunday, July 12, 2020
 Site Map | Home | Contact Us | Feedback | Copyright and disclaimer